MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036181240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that the subject coil got stuck in the middle of a non-stryker microcatheter and during an attempt to retrieve the device the coil got detached.It was noted that the microcatheter inner diameter was compatible with the subject coil.The device was confirmed to be in good condition prior to use and there is no indication of a user error.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, an assignable cause of undeterminable was assigned to the as reported events of coil in catheter friction and main coil prematurely detached/separated during use.
 
Event or Problem Description
It was reported that during the internal portosystemic dysfunctional aneurysm (ipda) procedure, the subject coil got stuck in the middle of the microcatheter shaft, so entire microcatheter was retrieved.When attempted to remove the subject coil from the microcatheter, the coil got detached.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.

Brand Name
TARGET XXL 360 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20559681
Report Number3008881809-2024-00511
Device Sequence Number8865675
Product Code HCG
UDI-Device Identifier07613327128307
UDI-Public(01)07613327128307(17)261211(10)24659891
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036181240
Device Lot Number24659891
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MASTERS HF + CARRY LEON UX19 CATHETER (UNKNOWN); MASTERS-16 GUIDEWIRE (UNKNOWN)
Patient SexUnknown